Publish with Nova Science Publishers
We publish over 800 titles annually by leading researchers from around the world. Submit a Book Proposal Now!
Anna Slyvka-Tylyshchak and Mykhailo Mykhasiuky
Uzhhorod National University, Ukraine
Part of the book: Stochastic Processes: Fundamentals and Emerging Applications
Chapter DOI: https://doi.org/10.52305/KDTE6095
The equation of string oscillations with random factors is a classical problem of the hyperbolic type of mathematical physics. The Cauchy problem for the equation of string oscillations on a plane with random factors from the Orlicz space is considered in this paper. The conditions of existence, with probability one, of the classical solution of the problem are investigated.
Keywords: stochastic processes, random fields, equation of mathematical physics, Cauchy
problem, equation of string oscillations, Orlicz space
 Angulo J. M., Ruiz-Medina M. D., Anh V. V. and Grecksch W., Fractional diffusion
and fractional heat equation, Advances in Applied Probability, vol. 32, pp. 1077–1099,
 Kozachenko Y. V. and Leonenko G. M., Extremal behavior of the heat random field,
Extremes, vol. 8, pp. 191–205, 2006.
 Kozachenko Y. V. and Slyvka G. I., Modelling a solution of a hyperbolic equation
with random initial conditions, Theory Probability and Mathematical Statistics, vol.
74, pp. 59–75, 2007.
 Kozachenko Y. V. and Veresh K. J., The heat equation with random initial conditions
from Orlicz space, Theory of Probability and Mathematical Statistics, vol. 80, pp.
 Ratanov N. E., Shuhov A. G. and Suhov Y. M., Stabilization of the statistical solution
of the parabolic equation, Acta Applicandae Mathematicae, vol. 22, pp. 103–115,
 Buldygin V. V. and Kozachenko Y. V., Metric Characterization of Random Variables
and Random Processes, American Mathematical Society, Rhode, 2000.
 Dovgay B. V. and Kozachenko Y. V., The condition for application of Fourie method to
the solution of nongomogeneous string oscillation equation with ϕ-Subgaussian right
hand side, Random Operators and Stochastic Equations, vol. 13, no. 3, pp. 281–296,
 Kozachenko Yu. V. and Kovalchuk Ya. A., Boundary value problems with random initial conditions and series of functions of Subϕ(Ω), Ukrainian Mathematical Journal,
vol. 50, no. 4, pp. 504–515, 1998.
 Kozachenko Yu. V. and Slyvka G. I., Justification of the Fourier method for hyperbolic
equations with random initial conditions, Theory of Probability and Mathematical
Statistics, vol. 69, pp. 67–83, 2004.
 de La Krus E. B. and Kozachenko Yu. V., Boundary-value problems for equations of
mathematical physics with strictly Orlics random initial conditios, Random Operators
and Stochastic Equations, vol. 3, no. 3, pp. 201–220, 1995.
 Slyvka-Tylyshchak A. I., Justification of the Fourier method for equations of homogeneous string vibration with random initial conditions, Annales Universitatis Scientarium Budapestinensis de Rolando Etvs Nominatae Sectio Mathematica, vol. 38, pp.
 Slyvka-Tylyshchak A. I., Simulation of vibrations of a rectangular membrane with
random initial conditions, Annales Mathematicae and Informaticae, vol. 39, pp. 325–
 Beghin L., Kozachenko Y., Orsingher E. and Sakhno L., On the solution of linear
odd-order heat-type equations with random initial conditions, Journal of Statistical
Physics, vol. 127, no. 4, pp. 721–739, 2007.
 Kozachenko Y. V. and Veresh K. J., Boundary-value problems for a nonhomogeneous
parabolic equation with Orlicz right side, Random Operators and Stochastic Equations, vol. 18, pp. 97–119, 2010.
 Kozachenko Y. and Slyvka-Tylyshchak A., The cauchy problem for the heat equation
with a random right part from the space Subϕ(Ω), Applied Mathematics, vol. 5, pp.
 Slyvka-Tylyshchak A. I., The heat equation on line with random right part from Orlicz
space, Carpatian Mathematical Publications, vol. 6, pp. 134–148, 2014.
 Slyvka-Tylyshchak A. I., Mykhasiuk M. M. and Pohoriliak O. O., The Cauchy problem for the heat equation on the plane with a random right part from the Orlicz space
(Ukrainian), Bulletin of Taras Shevchenko National University of Kyiv. Series: Physics
and Mathematics, vol.1, no. 3, pp. 103–109, 2020.
 Budylin A. M., Fourier Series and Integrals (Russian), Saint Petersburg, 137 p., 2002.
 Kozachenko Yu. V. and Slyvka-Tylyshchak A. I., The Cauchy problem for the heat
equation with a random right side, Random Oper. Stoch. Equ., vol. 22, pp. 53–64,